# SDR ABXA2021215009

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,321 hours, 44,018 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE ON GROUND AND LEFT ENGINE SHUTDOWN RIGHT GENERATOR DROPPED OFFLINE. AIRCRAFT BACK TO BLOCK AND GROUNDED. MAINTENANCE PERFORMED MANUAL RESET OF #2 ENG. FIELD IAW B767 AMM 24-11-00. RESET SUCCESSFUL. AIRCRAFT RELEASED FOR FLIGHT.
